# SDR UALA2012052302889

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 51,213 hours, 18,936 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 1640 TOP SURFACE HAS CORROSION FROM LBL 13 TO RBL 50.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED UPPER CHORD OF FLOORBEAM STA 1640, AND INSTALLED REPAIR PARTS PER ECRA 5360.01193.
